MathSciNet Relay Station
MathSciNet bibliographic data
MR1301456 31C25 (31B05 60J45)
Sturm, Karl-Theodor Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and $L^p$-Liouville properties. J. Reine Angew. Math. 456 (1994), 173–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement